# SDR S2YA04031

- Difficulty date: September 8, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N358SK
- Make and model: Dorner DO328300
- Aircraft serial: 3188
- Engine: Pwa PW306B
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ALT3524
- Condition: Intermittent
- Location: Rt
- Part time: 7,825 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF OF FLIGHT, THE CREW REPORTED THE RT ALTERNATOR FAIL CAS MESSAGE.  THE CREW DID A LOW SPEED ABORTED TAKEOFF.  THE MESSAGE CLEAR ITSELF AND AFTER CONSULTING WITH MX A SECOND ATTEMPT WAS MADE.  DURING THE SECOND TAKEOFF, THE CREW REPORTED THE RT ALTERNATOR FAILED CAS MESSAGE.  THE CREW DID A LOW SPEED ABORTED TAKEOFF.  THE CREW CONSULTED WITH MX AND THE AC HAD TO FERRIED BACK TO DEPARTURE.  MX INSPECTED THE SYSTEM AND REPLACED THE RT ALTERNATOR  MX RETURNED THE AC TO SERVICE WITH NO FURTHER DEFECTS.  NOTE: THIS SN ALTERNATOR HAD BEEN SWAPPED FROM LT TO RT FOR TROUBLESHOOTING OF 2 CAS MESSAGES (L ALT FAIL) AND (L A/C VOLT FAIL) BUT THE PROBLEM DID NOT SEEM TO FOLLOW. (K)
